# SDR CALA2021062000908

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC5602REVAH
- Condition: Corroded
- Location: Bs 690-700 Rbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR SUPPORT BTWN STA 690-700 RBL64 HA S CORROSION ON UPPER SURFACE.  REF HAECO GSO NRC# 9285274
